# SDR HALA20250525028

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 32,443 hours, 36,088 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK; DUE TO GEAR UNSAFE INDICATION AFTER GEAR SELECTOR MOVED TO UP POSITION AFTER TAKEOFF. NOSE GEAR. OPERATED NLG 20X ALL INDICATIONS NORMAL. PSEU BITE NO FAULTS NOTED. NEAR/ FAR SENSOR READOUT OK. BUNGEE & RETRACT ACTUATOR TEMP READOUT OK. EXTENSION CHECK OK. OK FOR SVC.
